# SDR 2007UALA05390

- Difficulty date: December 31, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 40,483 hours, 11,217 cycles
- Engine: Pwa PW2037
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FUEL QTY IND WAS DECREASING AT A RAPID RATE.    BALANCED FUEL PER IRREGULAR CHECKLIST. FUEL DECREASE IN LEFT AND RIGHT FUEL TANKS NORMAL. FUEL IND AT TIME OF MSG: LT TANK 12.4 RT TANK 14.4 CTR 1.0  CHECKED FUEL PROCESSOR, NO FAULTS.   RESET FUEL QTY BITE TESTED GOOD. NO HISTORY.  NO REPEATS SINCE ORIGINAL.
